# SDR SWAA2013042315061

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 31,493 hours, 18,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exteiror
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
